# SDR QR9R2025022700002

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9696
- Aircraft time: 4,253 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Gearbox
- Part number: B304M1008101
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WINDSHIELD WIPER STOPPED WORKING APPROXIMATELY 0.3 HOURS INTO THE FLIGHT. CREW ENGAGED THE WIPER INTERMITTENTLY USING THE COLLECTIVE BUTTON. ONCE THE WIPER STOPPED WORKING, NEITHER THE SWITCH ON THE COLLECTIVE (BOTH SIDES) OR THE SWITCH ON THE OVERHEAD PANEL WOULD ENGAGE THE WIPER. REMOVED AND REPLACED WIPER ASSY IAW AMM 30-40-00, 4-4.
